# SDR SWAA2021080919714

- Difficulty date: February 20, 2020
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB ACCESS PANEL 323AL LOWER METAL SEAL RETAINER WITH A CRACK AT AFT END DOT 107-023 / RECEIVED NEW PANEL 323AL P/N 172A6122-1; 51#7551015; NEW PANEL TO BE INSTALLED J-PANEL CLOSE -320
